# SDR AALA202510282276

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 35,874 hours, 14,774 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS SEAT ROWS 11ABC, 12ABC AND 13ABC ARE INOPERATIVE. MAINTENANCE FOUND SEAT CONNECTOR AT WALL LOOSE, PLUG 7261VC3 SHEET 2 SWM 33-51-04, TIGHTENED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
